# SDR ASOA201102430

- Difficulty date: December 20, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 23,407 hours, 16,287 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKEOFF, ENROUTE, ACFT DIVERTED DUE TO MX -EMERGENCY DECLARED AS A PRECAUTION.  FOUND NOSE GEAR PIN REMOVED IAW AMM 10-11-00.  NO FURTHER DEFECTS FOUND.  (SDR CLOSED)
